# SDR USAASB09009

- Difficulty date: January 10, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE AFT FLIGHT ATTENDANT FLASHLIGHT WAS INOPERATIVE.  MX REMOVED AND REPLACED THE BATTERY. OPS CHECK GOOD.
